Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 39 of 60 found articles
 
 
  On the Grundy number of Cameron graphs
 
 
Title: On the Grundy number of Cameron graphs
Author: Hon, Wing-Kai
Kloks, Ton
Liu, Fu-Hong
Liu, Hsiang-Hsuan
Wang, Tao-Ming
Appeared in: Electronic notes in discrete mathematics
Paging: Volume 63 (2017) nr. C pages 503-516
Year: 2017
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 39 of 60 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands